# SDR TWAA9917603

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON TOP OF CABIN FLOOR PANEL ATTACH ANGLE, STA 160, LBL 0 TO 13 IN.  REMOVED AND REPLACED FLOOR SUPPORT PER SPM 6-70-01.
